little lamb (pinays) wrote in vaginapagina,
little lamb
pinays
vaginapagina

messed up HBC this month, late period?

i've been on HBC for a few months now after taking a month-long break at the beginning of the year and i'm usually really consistent with taking my pill at the same time every day but this month has been weird.

about three weeks ago, when i first started this pack, i went out in the morning and forgot to take my pill and knew that i wouldn't be able to until that night. there was a lot of day drinking involved this day and i drank way too much and ended up passing out and forgetting completely until i randomly woke up in the middle of the night. as per the instructions on the website i checked, i took my pill as soon as i remembered. but about an hour and a half later, i threw up. i asked my mom about it because she's a nurse and she said i should be fine and to just continue the pack of pills as usual.

i started a new job around this time that has completely changed my sleep cycle and instead of taking my pill at 10am, i started taking my pill at 5pm. i'm a little stressed out because my boyfriend and i are moving to a new house, i just started working and going to school again and i have a long commute because we haven't moved yet. i'm tired all the time because i work a lot and my body isn't used to my new sleeping schedule quite yet. i've been taking tylenol PM every night if that makes a difference.

i was supposed to get my "period"/withdrawal bleeding thursday/friday morning like i usually do, but so far nothing has happened. i've only had unprotected sex once this month. i don't have any signs or symptoms of pregnancy but this has never happened to me before.

could this just be because of all the stress? is it because i've been taking my pill way later than i normally do?

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments